# SDR HNAA0400035

- Difficulty date: April 7, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 47,628 hours, 54,278 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7827906
- Part serial: 703047
- Condition: Seized
- Location: Cabin Cooling
- Part time: 46,191 hours, 52,777 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ACM SEIZES UP AND SMOKED UP CABIN
